# SDR CALA2014010300020

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 45,740 hours, 16,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1124
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT AC OUTLET EXTRUSION BRACKET ATTACHMENT STATION 500C RT BETWEEN STRINGER 8R & STRINGER 9R CABIN.  REPAIR FRAME IAW EA 5310-04716 REV F OP 2.
